Active Ingredients (in Each 5mL, 1 teaspoonful)...PurposeAcetaminophen (160mg)...Pain Reliever/Fever ReducerChlorpheniramine Maleate (1mg)...AntihistamineDextromethorphan HBr (5mg)...Cough SuppressantPhenylephrine HCl (2.5mg)...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium FD&C Blue no. 1, FD& C Red no. 40, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.
Directions• this product does not contain directions or complete warnings for adult use• do not give more than directed• shake well before use• may be given every 4 hours, while symptoms persist. Do not give more than 5 doses in 24 hours unless directed by a doctor.• use enclosed dosing cup only. Keep for use with this product. Do not use any other dosing device.Children under 4 years of age do not use.Children 4 to under 6 years of age do not use unless directed by a doctor.Children 6 to under 12 years of age 2 teaspoonfuls (10mL) Other Information• each teaspoonful contains: 3mg sodium• contains no aspirin• store at controlled room temperature 20o-25oC (68o-77oF). Protect from light.• close cap tightly
Always refer to the actual package for the most accurate information